# SDR ASOA201201277

- Difficulty date: April 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 8,196 hours, 5,367 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOPERATIVE.  PERFORMED OPS CHECK OF MEGAPHONE IAW AMM 25-61-14.  OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
